# SDR DL72S954123

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH CRACK, NR 8 SLAT, LWR COVE SKIN ATTACH ANGLE BELOW TAIL DUCT AT PREVIOUS DOUBLER.  FOUND AT A-2 LTR CK.  REPAIRED PER MM 57-54-0.
